Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Wants to increase height. Purchased grow tall plus capsules. Safe to use?

Hello sir, I am 29 years old..I purchased a product Grow tall plus capsules which is Ayurvedic to increase my height...Somebody says that it will give side effects...please go trough the link please let me know whether i have to use it or not... Thanks.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  742
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
I'm sorry to tell you but it is impossible for any person who is older than 18-21 years of age to grow taller as height is attained by growth in the long bones and spine (thigh bone, lower leg, etc) only when the growth centers at the end of the bone are still open (called epiphysis), which is only during childhood and teen years. There is no medication or even hormone treatment that can start your growth again as once these centers are fused they cannot reopen.
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor